# SDR UPS98227722

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Corroded
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D ON FURTHER INVESTIGATION OF NR 6 SPOILER LINKAGE SUPPORT CASTING MIGRATED REWORK SLEEVE REMOVED AND CORROSION FOUND IN REWORKED AREA.  REPLACED SUPPORT CASTING IAW DRAWING NR 65-16216.
